Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)

 

Hölder regularity for a Kolmogorov equation


Author: Andrea Pascucci
Journal: Trans. Amer. Math. Soc. 355 (2003), 901-924
MSC (2000): Primary 35K57, 35K65, 35K70
Published electronically: October 1, 2002
MathSciNet review: 1938738
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We study the interior regularity properties of the solutions to the degenerate parabolic equation,

\begin{displaymath}\Delta_{x}u+b\partial_{y}u-\partial_{t}u=f, \qquad (x,y,t)\in \mathbb{R} ^{N}\times \mathbb{R}\times\mathbb{R} ,\end{displaymath}

which arises in mathematical finance and in the theory of diffusion processes.


References [Enhancements On Off] (What's this?)

  • 1. Antonelli, F., Barucci, E., and Mancino, M. E. A Comparison result for FBSDE with Applications to Decisions Theory. Math. Methods Oper. Res. 2001, 54 (3), 407-423.
  • 2. Antonelli, F. and Pascucci, A. On the viscosity solutions of a stochastic differential utility problem. To appear in J. Differential Equations.
  • 3. Beals, R. $L\sp{p}$ and Hölder estimates for pseudodifferential operators: sufficient conditions. Ann. Inst. Fourier 1979, 29 (3), 239-260. MR 81c:47049
  • 4. Bramanti, M. and Brandolini, L. $L^{p}$ estimates for uniformly hypoelliptic operators with discontinuous coefficients on homogeneous groups. Trans. Amer. Math. Soc. 2000, 352 (2), 781-822.
  • 5. Citti, G. $C^{\infty}$ regularity of solutions of a quasilinear equation related to the Levi operator. Ann. Scuola Norm. Sup. Pisa Cl. Sci., Serie IV 1996, 23, 483-529.MR 98b:35072
  • 6. Citti, G. and Montanari, A. $C^{\infty}$ regularity of solutions of an equation of Levi's type in $R^{2n+1}$. Ann. Mat. Pura Appl.(4) 2001, 180 (1), 27-58. MR 2002f:35049
  • 7. Citti, G., Pascucci, A., and Polidoro, S. On the regularity of solutions to a nonlinear ultraparabolic equation arising in mathematical finance. Diff. Integral Equations 2001, 14 (6), 701-738. MR 2002f:35118
  • 8. Citti, G., Pascucci, A., and Polidoro, S. Regularity properties of viscosity solutions of a non-Hörmander degenerate equation. J. Math. Pures Appl. 2001, 80 (9), 901-918.
  • 9. Escobedo, M., Vazquez, J. L., and Zuazua, E. Entropy solutions for diffusion-convection equations with partial diffusivity. Trans. Amer. Math. Soc. 1994, 343 (2), 829-842. MR 94h:35131
  • 10. Folland, G. B. Subelliptic estimates and function spaces on nilpotent Lie groups. Ark. Mat. 1975, 13, 161-207. MR 58:13215
  • 11. Hörmander, L. Hypoelliptic second order differential equations. Acta Math. 1967, 119, 147-171. MR 36:5526
  • 12. Krylov, N. V. Hölder continuity and $L_p$ estimates for elliptic equations under general Hörmander's condition. Topological Methods Nonlinear Anal. 1997, 9 (2), 249-258. MR 99b:35077
  • 13. Lanconelli, E., Pascucci, A, and Polidoro, S. Linear and nonlinear ultraparabolic equations of Kolmogorov type arising in diffusion theory and in finance. To appear on ``Nonlinear Problems in Mathematical Physics and Related Topics Vol. II In Honor of Professor O.A. Ladyzhenskaya". International Mathematical Series, Kluwer Ed.
  • 14. Lanconelli, E. and Polidoro, S. On a class of hypoelliptic evolution operators. Rend. Semin. Mat. Torino 1994, 52 (1), 29-63. MR 95h:35044
  • 15. Nagel A. and Stein, E. M. A new class of pseudodifferential operators. Proc. Nat. Acad. Sci. U.S.A. 1978, 75 (2), 582-585. MR 58:7222
  • 16. Nagel, A., Stein, E. M., and Wainger, S. Balls and metrics defined by vector fields I: Basic properties. Acta Math. 1985, 155, 103-147. MR 86k:46049
  • 17. Rothschild, L. P. and Stein, E. M. Hypoelliptic differential operators on nilpotent groups. Acta Math. 1977, 137, 247-320. MR 55:9171
  • 18. Shiryayev, A. N. (Ed.) Selected works of A. N. Kolmogorov. Vol. II. Probability theory and mathematical statistics. Kluwer Academic Publishers Group, Dordrecht, 1992, 597 pp. MR 92j:01071
  • 19. Xu, C. Regularity for quasilinear second-order subelliptic equations. Comm. Pure Appl. Math. 1992, 45, 77-96. MR 93b:35042

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC (2000): 35K57, 35K65, 35K70

Retrieve articles in all journals with MSC (2000): 35K57, 35K65, 35K70


Additional Information

Andrea Pascucci
Affiliation: Dipartimento di Matematica, Università di Bologna, Piazza di Porta S. Donato 5, 40126 Bologna, Italy
Email: pascucci@dm.unibo.it

DOI: http://dx.doi.org/10.1090/S0002-9947-02-03151-3
PII: S 0002-9947(02)03151-3
Received by editor(s): June 27, 2002
Published electronically: October 1, 2002
Additional Notes: Investigation supported by the University of Bologna. Funds for selected research topics
Article copyright: © Copyright 2002 American Mathematical Society